Wednesday, February 18, 2009

Soul - Matchbox Twenty

I forgot to mention what went down last Friday with regard to CLC (College of Lake County). It's not happening this semester. :-(

I know the prednisone is affecting me emotionally as well as physically, so I should be careful what I write. Just feeling down in the dumps. Coming to grips with the idea that this really could be a life-long condition. Will fight hard to get this figured out. I really miss living life. I was healthy! What happened?!

I'm still taking ibuprofen (albeit a little less) on top of the prednisone. Fatigued, palpitations, maybe a little less chest pain, joint pain, earaches, cramps, etc.

I have this thought, usually about every hour, that goes, "What the heck am I doing here! I'm 18 years old, for pete's sake! I don't belong here!" I should be thankful for all that I have, and I am. But it's tough.

We'll figure this out.



  1. We're going to figure this out, just hang in there. I know that is a LOT easier said than done.

  2. Sorry about CLC. Don't worry about it.

    It's good that you realize your emotions are being effected by the drug. That knowledge is a powerful tool for regaining stability. Speaking of which, how long do you have to stay on prednisone?

    Yeah, it's tough.
    But I agree with you: We'll figure it out; it'll be ok.